MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that a shaft break occurred.A 4.00 x 38 synergy ii drug-eluting stent was selected for use.However, during procedure, it was broke when introduced into the guide catheter.No further information available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a shaft break occurred.A 4.00 x 38 synergy ii drug-eluting stent was selected for use.However, during procedure, it was broke when introduced into the guide catheter.It was further reported that the physician tried to pass the stent through the guideliner but felt resistance.The proximal stent struts were damaged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.B3 - date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: synergy ii us mr 4.00 x 38 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of stent damage with a distal strut lifted and pulled distally.The undamaged crimped stent outer diameter was measured and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9416214
Report Number2134265-2019-14794
Device Sequence Number19263617
Product Code NIQ
UDI-Device Identifier08714729840435
UDI-Public08714729840435
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023804565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/10/2019
01/07/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/16/2019
01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1